# SDR SWAA2013012311728

- Difficulty date: January 2, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL IS CRACKED.  REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL PER MM 55-31-31-000-801, MM 55-31-31-400-801 AND SOPM 20-50-01.
